# SDR QXEA2016062800428

- Difficulty date: June 4, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THRESHOLD PLATE, PN 85329539-001 AT FWD PAX DOOR.  LOCATED AND TRANSFERRED HOLES TO NEW PART THRESHOLD PLATE, PN 85329539-001 IAW SRM 51-42-05-02-01 AND DWG 85329539, REV 96/05/21.  INSTALLED RUBBING PAD, PN 85329538 NEW PART AT THRESHOLD PLATE IAW SRM 51-42-05-02-01 AND DWG 85329532, REV 96/05/21.  OP 132 FOR INSTALLATION.  COMPLIED WITH FORM M-184.
